Advanced Search

Show simple item record

dc.contributor.authorKaraisa, Ali
dc.contributor.authorAral, Ali
dc.date.accessioned2020-01-18T21:02:55Z
dc.date.available2020-01-18T21:02:55Z
dc.date.issued2016
dc.identifier.citationKaraisa, A., Aral, A. (2016). SOME APPROXIMATION PROPERTIES OF KANTOROVICH VARIANT OF CHLODOWSKY OPERATORS BASED ON q INTEGER. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65, 2, 97-119.en_US
dc.identifier.issn1303-5991
dc.identifier.issn2618-6470
dc.identifier.urihttp://app.trdizin.gov.tr/publication/paper/detail/TWpBNU56TTFOUT09
dc.identifier.urihttps://hdl.handle.net/20.500.12452/1359
dc.descriptionWOS:000407341300010en_US
dc.description.abstractIn this paper, we introduce two diğerent Kantorovich type generalization of the q Chlodowsky operators. For the ...rst operators we give someweighted approximation theorems and a Voronovskaja type theorem. Also, wepresent the local approximation properties and the order of convergence forunbounded functions of these operators . For second operators, we obtain aweighted statistical approximation property.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectİstatistik ve Olasılıken_US
dc.subjectMatematiken_US
dc.titleSome Approximation Properties Of Kantorovich Variant Of Chlodowsky Operators Based On Q-Integeren_US
dc.typearticleen_US
dc.relation.journalCommunications Series A1: Mathematics and Statisticsen_US
dc.contributor.departmentNEÜ, Fen Fakültesi, Matematik ve Bilgisayar Bilimleri Anabilim Dalıen_US
dc.identifier.volume65en_US
dc.identifier.issue2en_US
dc.identifier.startpage97en_US
dc.identifier.endpage119en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US]


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record